BibTeX record journals/jct/JaromczykLT12

download as .bib file

@article{DBLP:journals/jct/JaromczykLT12,
  author    = {Jerzy W. Jaromczyk and
               Zbigniew Lonc and
               Miroslaw Truszczynski},
  title     = {Constructions of asymptotically shortest k-radius sequences},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {119},
  number    = {3},
  pages     = {731--746},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jcta.2011.11.009},
  doi       = {10.1016/j.jcta.2011.11.009},
  timestamp = {Sat, 27 May 2017 14:24:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/JaromczykLT12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics